# SDR CA990715017

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder Head
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE VIBRATION AND POWER LOSS WHILE GLIDER IN TOW.  CRACK AROUND NR 2 CYLINDER.  CYLINDER HAD BEEN OVERHAULED SUBJECT TO FREEDOM FREE PROCESS AND CERMICROME PLATING.
